# SDR NWAA093563248

- Difficulty date: October 10, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 51,142 hours, 22,737 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT HAS INTOLERABLE ODOR COMING OUT OF AIR CONDITIONING SYSTEM.  ODOR IS SO TOXIC SMELLING IT IS UNBEARABLE ON THE GROUND WITH APU AND PACKS ON AND EXTREMELY STRONG AT LOW ALTITUDE, SHUT OFF APU BLEED AND LANDING WAS UNEVENTFUL.  NO FLUIDS FOUND IN APU AND PACK INLETS, DID APU AND ENGINE RUN PACK BURN OUT AND NO ODOR NOTED.
